Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 339-354
http://dx.doi.org/10.1155/S1048953398000288

Analysis of a multi-server queueing model of ABR

CWI, P.O. Box 94079, Amsterdam 1090 GB, The Netherlands

Received 1 October 1997; Revised 1 May 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Núñez-Queija and O. J. Boxma, “Analysis of a multi-server queueing model of ABR,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 339-354, 1998. https://doi.org/10.1155/S1048953398000288.